# SDR DHL2003748006

- Difficulty date: June 18, 2003
- Submitted: June 18, 2003
- Operation: Air carrier
- Aircraft: N748DH
- Make and model: Boeing 727225
- Aircraft serial: 22440
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Condition: Damaged
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S SEAT FORWARD - AFT ADJUSTMENT LEVER DOES NOT FULLY DISENGAGE LOCKING PIN WHEN ADJUSTING POSITION.  LUBED AND OPERATED SEVERAL TIMES, OPS CHECKED NORMAL IAW M/M 25-10-41.
